# SDR IPXA2025021463465

- Difficulty date: January 24, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - MAIN DECK STA 500 LBL 95. (REPLACE).  FABRICATE P/N:69B62123-4 PER BOEING DWG NO.69B62123 SH1 REV."C", PL REV."-" AND EGAT WORK SHEET NO.50081 AND ORIGINAL PART AS A SAMPLE I.A.W GMM-MTX CH9.08 REV.10 REQUIREMENT.
